Pennsylvania, 2015Flash Flooding in Pennsylvania, June 26 to 27, 2015
June 26 to 27, 2015 · NWS PHI · 3 events in 2 counties and zones
A cluster of showers and thunderstorms formed along gust front and sea breeze front boundaries in southeastern Pennsylvania during the late evening of the 26th and had little movement before they dissipated early on the 27th. Consequently, very heavy rain fell along the Montgomery and Chester County border and flash flooding occurred.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 3
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A cluster of showers and thunderstorms formed along gust front and sea breeze front boundaries in southeastern Pennsylvania during the late evening of the 26th and had little movement before they dissipated early on the 27th. Consequently, very heavy rain fell along the Montgomery and Chester County border and flash flooding occurred. The heavy rain began between 930 p.m. and 1030 p.m. EDT on the 26th. The rain ended between 1 a.m. and 2 a.m. EDT on the 27th. Reported event precipitation totals reached 3 to 4 inches.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Jun 26, 8:42 PM EST, 1 hour 33 minutes earlier.
Area forecast discussion, Jun 26, 8:42 PM EST, 1 hour 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
942 PM EDT FRI JUN 26 2015
.SYNOPSIS...
HIGH PRESSURE WILL MOVE ACROSS TO THE NORTH OF OUR AREA AND OFF THE
NEW ENGLAND COAST SATURDAY. LOW PRESSURE WILL TRACK ALONG A FRONTAL
BOUNDARY SATURDAY, LIFTING TO THE OUR NORTH AND EAST SUNDAY. WEAK
HIGH PRESSURE WILL ARRIVE FOR MONDAY. A COLD FRONT WILL CROSS THE
AREA TUESDAY INTO WEDNESDAY. A SECOND COLD FRONT WILL SLOWLY MOVE
THROUGH THE REGION LATER THIS WEEK.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
THE SEA BREEZE FRONT THAT KEEPS ON TRIGGERING LOOKS LIKE IT
IS FINALLY RUNNING OUT OF STEAM. WHILE THE SHOWERS WERE NOT
WIDESPREAD, THEY WERE SLOW MOVING AND SOME BRIEF HEAVY
DOWNPOURS HAVE OCCURRED IN THE NORTHERN SUBURBS. THERE IS
ALSO SOME HIGHER TERRAIN SHOWERS IN THE POCONOS. THERE REMAINS
SOME MODEST CAPE, SO WE KEPT THE CHANCES GOING FOR A COUPLE
MORE HOURS. OTHERWISE CAN NOT SEE A VIABLE TRIGGER FOR THE
HRRR/COSPA DEVELOPING MORE PCPN IN OUR NERN CWA. THE HRRR
HAS BEEN VERIFYING VERY POORLY IN OUR CWA TODAY, SO NO
CONFIDENCE WITH ITS OVERNIGHT SOLUTION COMING TO FRUITION.
WE DID USE SOME OF ITS TOWARD MORNING SOLUTION AS IT
IS DOING BETTER FARTHER TO THE NORTHWEST.
FARTHER TO THE WEST, THE ECMWF TAKES THE FEEDBACK BULLSEYE
PRIZE AS ITS 6 HR FCST NEARLY WAS PERFECTLY POSITIONED BETWEEN
WHERE FLASH FLOOD WARNINGS WERE ISSUED IN INDIANA AND ILLINOIS.
THIS LEADS US TO THE CAN GGEM WHICH BY FAR CAME THE CLOSEST TO
THE HEAVIER PRECIPITATION LOCATIONS, BUT STRUGGLED IN WEST
VIRGINIA AS NEARLY EVERY OTHER MODEL DID ALSO.
SO WITH THIS UPDATE WITH PRETTY MUCH EVERY MODEL STRUGGLING,
WE TOOK A COMPROMISE BETWEEN THE CAN GGEM (A LITTLE OF THE
UPSTREAM HRRR) WHICH IS HANDLING THE OHIO VALLEY PCPN THE BEST
WITH CONTINUITY. OVERALL THIS WAS A SLIGHT SLOWING OF PCPN TIMING.
GIVEN THE PLETHORA OF WARNINGS AND ADVISORIES WEST, THERE IS NO
SHORTAGE ON HEAVY RAIN POTENTIAL FOR TOMORROW IN OUR CWA.
TEMPERATURES AND DEW POINTS ON THE OTHER HAND ARE BEING HANDLED
VERY WELL BY STAT GUIDANCE AND WE MADE NO APPRECIABLE CHANGES
WITH OTHER WEATHER ELEMENTS.
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH SATURDAY NIGHT/...
WE HAVE ISSUED A FLOOD WATCH FOR MOST OF OUR WESTERN ZONES AND
INCLUDING SOME OF THE PHILLY METRO AREA FROM SATURDAY AFTERNOON
THROUGH EARLY SUNDAY MORNING...WHEN WE EXPECT THE HEAVIEST OF THE
RAIN TO FALL. DID NOT THINK A FLASH FLOOD WAS PRUDENT GIVEN OUR
GUIDANCE REMAINS ON THE HIGHER SIDE, EVEN WITH THE RECENT CONVECTIVE
RAINS. THAT BEING SAID WE DO NOT EXPECT ANY MAIN STEM RIVER FLOODING
TO BE AN ISSUE, THIS WATCH IS MOSTLY FOR THE SMALLER STREAMS AND
CREEKS, LOW-LYING AREAS AND THE URBAN CORRIDOR WHERE OUR HEADWATER
GUIDANCE REMAINS RATHER LOW...SMALL BASIN STREAMS/CREEKS THAT
USUALLY RESPOND QUICKLY TO HEAVIER RAIN....AGAIN NOT FLASH FLOODING.
THERE ARE SOME THINGS THAT WE QUESTIONED WITH THE POTENTIAL FOR
FLOODING ON SATURDAY. FOR STARTERS, JET STREAK POSITIONING DOES NOT
SEEM IDEAL FOR ENHANCED LIFT PLACING US IN THE RIGHT EXIT REGION.
ITS VERY POSSIBLE THAT THE SURFACE WARM FRONT WILL ONLY BE ABLE TO
PROGRESS AS FAR NORTH AS NORTHERN DELMARVA BEFORE STALLING AGAIN
WITH RAIN FALLING TOWARDS THE NORTH AS THE LOW-LEVEL FRONT MOVES
THROUGH...NOT A TRUE WARM SECTOR SETUP. GUIDANCE SHOWS STRONGER
THETA-E SURGE ACROSS THE SOUTHERN ZONES... WITHIN WARM SECTOR, BUT
COULD SEE MORE DRYING AS THE WINDS VEER SOUTHWEST LATER IN THE DAY.
THERE IS SOME WEAK INSTABILITY LATE IN THE DAY, ALL ELEVATED, BUT
EVEN THE SHOWALTER INDICES ARE NOT THAT EXCITING.
WHAT WE ARE FOCUSING ON MAINLY IS THE LONG EASTERLY FETCH OFF THE
ATLANTIC THAT WILL USE THE OUR WESTERN ZONE UPSLOPE COMPONENT TO
HELP LOCALLY ENHANCE RAINFALL. PWATS ARE EXPECTED TO CLIMB UP
TOWARDS THE 2 INCH MARK WITH A SECONDARY LOW PRESSURE FORMING RIGHT
AROUND THE CITY LATE TONIGHT...TRIPLE POINT ENHANCEMENT. LASTLY, A
45-50 KNOTS 850MB JET PUMPING INTO THE AREA WITH A VERY STRONG
ISENTROPIC LIFT WILL FURTHER HELP THE HEAVY RAIN POTENTIAL.
OUTSIDE OF OUR FLOOD WATCH, A WIDESPREAD 1 TO 2 INCHES OF RAIN IS
EXPECTED BUT GIVEN THE LONG DURATION OF THE EVENT, NOT EXPECTING
MUCH IN THE WAY OF FLOODING ISSUES. THERE IS ALSO THE CHANCE FOR
AFTERNOON/LATE EVENING CONVECTION ACROSS OUR DELMARVA ZONES...IN THE
WARM SECTOR, AS MUCAPE CLIMBS UPWARDS OF 750J/KG AND WITH A DECENT
AMOUNT OF SHEAR IN PLACE. GOOD LOW-LEVEL VEERING PROFILES MAY ALLOW
FOR A FEW SPINNING STORMS SHOULD ANY FORM DURING THIS TIMEFRAME.
&&
.LONG TERM /SUNDAY THROUGH FRIDAY/...
SUNDAY...THINGS START TO WIND DOWN ON SUNDAY AS THE LOW LIFTS TO
THE NORTHEAST. SHOWERS WILL GRADUALLY TAPER OFF WITH HIGHEST
CHANCES REMAINING ACROSS THE NORTHERN AREAS WHERE SOME WRAPAROUND
MOISTURE LINGERS. CLOUDY SKIES WILL CONTINUE AND AREAS ALONG THE
COAST SHOULD SEE SOME SUN BY THE AFTERNOON.
MONDAY...A WEAK AREA OF HIGH PRESSURE WILL CROSS THE REGION, KEEPING
US DRY WITH MOSTLY SUNNY SKIES. WINDS WILL START TO BECOME MORE
SOUTHWESTERLY AND THIS WILL BE THE START OF DECENT WARM AIR
ADVECTION INTO OUR AREA.
TUESDAY THROUGH FRIDAY...WARM AIR ADVECTION WILL CONTINUE ACROSS
THE REGION AND WE SHOULD BE ABLE TO SEE TEMPERATURES REACH INTO
THE MID 80S BY THE AFTERNOON. AS WE GO THROUGH THE DAY, WE WILL
SEE AN INCREASE IN CLOUDINESS AS A COLD FRONT STARTS TO PUSH
TOWARD THE AREA FROM THE GREAT LAKES REGION. THE COLD FRONT
DOESN'T LOOK LIKE IT WILL REACH THE AREA UNTIL LATE TUESDAY
CLEARING THE COAST EARLY WEDNESDAY MORNING. A SECOND COLD FRONT
WILL MOVE TOWARDS OUR AREA REACHING OUR WESTERN ZONES LATE
WEDNESDAY. THE FRONT WILL SLOWLY SAG THROUGH THE REGION THE MODELS
DIFFER AT THE SPEED AND LOCATION OF THIS FRONT WITH IT POSSIBLY
STALLING IN OR NEAR OUR FORECAST AREA. WHILE SHOWERS AND
THUNDERSTORMS LOOK POSSIBLE THROUGH MUCH OF THE PERIOD, IT DOES
NOT LOOK LIKE IT WILL BE A TOTAL WASHOUT. TEMPERATURES THROUGH
THIS PERIOD LOOK TO REMAIN NEAR NORMAL.
&&
.AVIATION /01Z SATURDAY THROUGH WEDNESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY, AND SURROUNDING AREAS.
00Z TAFS BRING IFR/WINDY CONDITIONS DURING THE DAY ON SATURDAY.
REST OF THIS EVENING...VFR. SOME ISOLATED SHOWERS ARE AROUND.
EXPECTED TRAJECTORY SHOULD NOT AFFECT TERMINALS. LOWEST
CONFIDENCE NOW FOR KPHL. LIGHT EAST WINDS.
OVERNIGHT...LOWERING VFR CIG. SOME MVFR VSBYS DUE TO FOG POSSIBLE
TOWARD MORNING AT MORE RURAL AIRPORTS AND TERMINALS. SLIGHTLY
STRONGER EAST WIND.
SATURDAY MORNING...CIGS LOWERING FURTHER. CONFIDENCE ABOUT THEM
REMAINING VFR IS DECREASING. RAIN SHOULD ARRIVE AT NORTHWEST
TERMINALS AND OTHER WESTERN AIRPORTS IN PA. MVFR CONDITIONS
ONCE RAIN ARRIVES. EAST WINDS AVERAGING AROUND 10 KNOTS WITH
GUSTINESS STARTING FROM KPHL METRO AIRPORTS EAST AND SOUTHEAST.
SATURDAY AFTERNOON...ALL TERMINALS PREDICTED TO DROP TO IFR IN
RAIN AND FOG. RAIN SHOULD BE HEAVY, ESPECIALLY NORTHWEST
TERMINALS. EAST TO SOUTHEAST WINDS SUSTAINED SPEEDS INCREASING TO
CLOSE TO 15 KNOTS WITH GUSTS AVERAGING CLOSE TO 25 KNOTS.
OUTLOOK...
SATURDAY NIGHT...IFR CONDITIONS CONTINUING. GUSTY EAST WINDS
SHIFTING TO THE WEST.
SUNDAY...SHOWERS CONTINUE THROUGH SUNDAY, TAPERING OFF BY THE LATE
AFTERNOON. WEST SOUTHWEST WINDS AROUND 10 TO 15 KNOTS WITH GUSTS
AROUND 20 KNOTS.
MONDAY...VFR CONDITIONS EXPECTED. WESTERLY WINDS AROUND 5 TO 10
KNOTS.
TUESDAY...MAINLY VFR CONDITIONS EXPECTED. SUB-VFR CONDITIONS
POSSIBLE IN ANY SHOWERS OR THUNDERSTORMS THAT MAY DEVELOP.
SOUTHERLY WINDS AROUND 10 KNOTS.
WEDNESDAY...MAINLY VFR CONDITIONS EXPECTED. SUB-VFR CONDITIONS
POSSIBLE IN SHOWERS OR THUNDERSTORMS WITH CLEARING TOWARD LATE
AFTERNOON/EVENING. WESTERLY WINDS AROUND 5 TO 10 KNOTS.
&&
.MARINE...
WE HAVE ISSUED A SCA FOR ALL OUR COASTAL WATERS STARTING FIRST
ACROSS THE SOUTH AND THEN NORTH AS A WARM FRONT LIFTS THROUGH THE
REGION. SEAS WILL ALSO INCREASE BEHIND THE FRONT UPWARDS OF 5-7 FEET
AS STRONGER EASTERLY FLOW OCCURS JUST AHEAD OF THE WARM
FRONT...WINDS VEER TOWARDS THE SOUTH LATE SATURDAY. GUSTS UPWARDS OF
30 KNOTS ARE EXPECTED THOUGH A VERY BRIEF PERIOD OF GALE FORCE GUSTS
MAY OCCUR, MOSTLY ACROSS OUR NORTHERN WATERS WHERE THE TIGHTEST
PRESSURE GRADIENT EXISTS.
OUTLOOK...
SUNDAY...THE SMALL CRAFT ADVISORY REMAINS UP THROUGH SUNDAY WITH
LINGERING ADVISORY CONDITIONS IN A WEST- SOUTHWEST FLOW, WITH SEAS
REMAINING ELEVATED BUT GRADUALLY SUBSIDING THROUGH THE EVENING.
MONDAY...WINDS AND SEAS ARE ANTICIPATED TO SUBSIDE BELOW ADVISORY
CRITERIA.
TUESDAY...AN INCREASE IN A SOUTHERLY FLOW MAY BUILD THE SEAS ON THE
OCEAN TO ADVISORY CRITERIA.
WEDNESDAY...SUBSIDING SEAS WITH SUB-ADVISORY CONDITIONS EXPECTED
ACROSS THE AREA WATERS.
&&
.HYDROLOGY...
WE'VE ISSUED A FLOOD WATCH FOR 8 COUNTIES ACROSS THE HSA...6
COUNTIES IN SOUTHEAST PA, CECIL COUNTY IN MD, AND NEW CASTLE
COUNTY IN NORTHERN DE.
LIGHT RAIN WILL MOVE INTO THE REGION SATURDAY MORNING.
INTENSITIES WILL INCREASE IN THE AFTERNOON AS A CONVECTIVE
CONTRIBUTION IS ADDED INTO THE MIX. THIS IS A STRONG SYSTEM TO
BEGIN WITH EVEN WITHOUT THE SAID CONVECTIVE CONTRIBUTION. PER THE
NAEFS, THE STRENGTH OF THE PARENT SURFACE LOW (SUB 1000 MB) ONLY
OCCURS ONCE EVERY 5 TO 10 YEARS FOR THIS TIME OF YEAR (3 STANDARD
DEVIATIONS).
TWO TO TWO AND A QUARTER INCHES OF RAINFALL ARE EXPECTED. THE
RAINFALL COMES TO AN END LATE SATURDAY NIGHT.
SMALL CREEKS AND STREAMS WILL BE MOST VULNERABLE DURING THIS EVENT
ALONG WITH POOR DRAINAGE AND URBAN AREAS.
MAINSTEM RIVERS SUCH AS THE SCHUYLKILL AND DELAWARE ARE NOT EXPECTED
TO FLOOD.
&&
.TIDES/COASTAL FLOODING...
A FEW SPOTS ALONG THE DELAWARE BAY AND DELAWARE RIVER MIGHT
EXPERIENCE MINOR TIDAL FLOODING SATURDAY EVENING AND NIGHT.
A SOUTHEAST FLOW WILL DEVELOP TONIGHT AND INCREASE OVERNIGHT INTO
SATURDAY. THE ONSHORE FLOW WILL PERSIST INTO SATURDAY NIGHT.
WINDS LOOK TO BE IN THE 10-20 MPH RANGE WITH HIGHER GUSTS. THE
STRONGEST WINDS SHOULD OCCUR SATURDAY EVENING AND COINCIDE WITH
RUNOFF AND THE HIGH TIDES.
&&
.RIP CURRENTS...
THE INITIAL FORECAST FOR RIP CURRENT FOR SATURDAY IS MODERATE.
BUT OUR IN HOUSE PROCEDURE NEARLY GAVE US A HIGH RISK WITH THE
SHORT PERIOD BEING THE LIMITING FACTOR. NOT EXACTLY A GREAT BEACH
DAY WITH STRONG ONSHORE WINDS AND RAIN ON THE WAY. WE WILL
REACCESS OVERNIGHT.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLOOD WATCH FROM SATURDAY AFTERNOON THROUGH LATE SATURDAY
NIGHT FOR PAZ060-061-070-071-101>104.
NJ...NONE.
DE...FLOOD WATCH FROM SATURDAY AFTERNOON THROUGH LATE SATURDAY
NIGHT FOR DEZ001.
MD...FLOOD WATCH FROM SATURDAY AFTERNOON THROUGH LATE SATURDAY
NIGHT FOR MDZ008.
MARINE...SMALL CRAFT ADVISORY FROM 7 AM SATURDAY TO 6 PM EDT SUNDAY FOR
ANZ452>455.
SMALL CRAFT ADVISORY FROM 10 AM SATURDAY TO 6 PM EDT SUNDAY
FOR ANZ450-451.
SMALL CRAFT ADVISORY FROM 7 AM TO 11 PM EDT SATURDAY FOR
ANZ430-431.
&&
SYNOPSIS...MEOLA
NEAR TERM...GIGI
SHORT TERM...HEAVENER
LONG TERM...MEOLA
AVIATION...GIGI/MEOLA
MARINE...GORSE/HEAVENER/MEOLA
HYDROLOGY...KRUZDLO
TIDES/COASTAL FLOODING...
RIP CURRENTS...Hazardous weather outlook, Jun 26, 8:48 PM EST, 1 hour 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
948 PM EDT FRI JUN 26 2015
NJZ001-007>010-012-013-015-017>020-022-027-PAZ054-055-062-105-106-
280200-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-
MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-ATLANTIC-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-NORTHAMPTON-UPPER BUCKS-
LOWER BUCKS-
948 PM EDT FRI JUN 26 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST
CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST
PENNSYLVANIA.
.DAY ONE...TONIGHT.
HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
LOCALLY HEAVY RAIN SATURDAY AND SATURDAY NIGHT COULD RESULT IN
URBAN AND POOR DRAINAGE FLOODING.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED.
PAZ060-061-070-071-101>104-280200-
BERKS-LEHIGH-DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-
WESTERN MONTGOMERY-EASTERN MONTGOMERY-
948 PM EDT FRI JUN 26 2015
...FLOOD WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH LATE
SATURDAY NIGHT...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.
.DAY ONE...TONIGHT.
WIDESPREAD HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
FLOOD WATCH.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED.
DEZ002-003-MDZ012-015-019-020-NJZ016-021-023-280200-
KENT-INLAND SUSSEX-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SALEM-
CUMBERLAND-CAPE MAY-
948 PM EDT FRI JUN 26 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY.
.DAY ONE...TONIGHT.
HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
LOCALLY HEAVY RAIN SATURDAY AND SATURDAY NIGHT COULD RESULT IN
URBAN AND POOR DRAINAGE FLOODING. IN ADDITION, IF SOME
THUNDERSTORMS ARE ABLE TO DEVELOP THEN SOME COULD PRODUCE LOCALLY
STRONG WINDS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED.
DEZ001-MDZ008-280200-
NEW CASTLE-CECIL-
948 PM EDT FRI JUN 26 2015
...FLOOD WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH LATE
SATURDAY NIGHT...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE AND
NORTHEAST MARYLAND.
.DAY ONE...TONIGHT.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
FLOOD WATCH.
IN ADDITION, IF SOME THUNDERSTORMS ARE ABLE TO DEVELOP THEN SOME
COULD PRODUCE LOCALLY STRONG WINDS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED.
NJZ014-025-026-280200-
EASTERN MONMOUTH-COASTAL ATLANTIC-COASTAL OCEAN-
948 PM EDT FRI JUN 26 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND
SOUTHERN NEW JERSEY.
.DAY ONE...TONIGHT.
THERE IS A MODERATE RISK OF RIP CURRENTS.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
THERE IS A MODERATE RISK OF RIP CURRENTS ON SATURDAY.
LOCALLY HEAVY RAIN SATURDAY AND SATURDAY NIGHT COULD RESULT IN
URBAN AND POOR DRAINAGE FLOODING.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED.
DEZ004-NJZ024-280200-
DELAWARE BEACHES-ATLANTIC COASTAL CAPE MAY-
948 PM EDT FRI JUN 26 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE AND
SOUTHERN NEW JERSEY.
.DAY ONE...TONIGHT.
THERE IS A MODERATE RISK OF RIP CURRENTS.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
THERE IS A MODERATE RISK OF RIP CURRENTS ON SATURDAY.
LOCALLY HEAVY RAIN SATURDAY AND SATURDAY NIGHT COULD RESULT IN
URBAN AND POOR DRAINAGE FLOODING. IN ADDITION, IF SOME
THUNDERSTORMS ARE ABLE TO DEVELOP THEN SOME COULD PRODUCE LOCALLY
STRONG WINDS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED.
ANZ450>452-280200-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
948 PM EDT FRI JUN 26 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.
.DAY ONE...TONIGHT.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
THERE IS A CHANCE EAST TO SOUTHEAST WIND GUSTS REACH 35 KNOTS FOR
A TIME SATURDAY AND SATURDAY NIGHT.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED.
ANZ430-431-453>455-280200-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
948 PM EDT FRI JUN 26 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.
.DAY ONE...TONIGHT.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
IF SOME THUNDERSTORMS ARE ABLE TO DEVELOP SATURDAY AND SATURDAY
NIGHT, THEN SOME COULD PRODUCE LOCALLY STRONG WINDS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED.
Flash Flood, Montgomery
- When
- June 26, 10:15 PM EST to June 27, 1:15 AM EST
- Where
- Montgomery County, Collegeville to 1.91 mi NNW of Evansburg
- Cause
- Heavy Rain
- Reported by
- 911 Call Center
- Coordinates
- 40.200, -75.450
Thunderstorms with torrential downpours caused flash flooding in and around Collegeville. Roadways were flooded and some flood waters went into the basements of homes. A mesonet site in Collegeville had an event total of 3.81 inches of rain. A mesonet site in nearby Eagleville had an event total of 2.04 inches.
Flash Flood, Montgomery
- When
- June 26, 10:20 PM EST to June 27, 1:20 AM EST
- Where
- Montgomery County, 1.14 mi S of Abrams to 0.94 mi SSW of Bridgeport
- Cause
- Heavy Rain
- Reported by
- 911 Call Center
- Coordinates
- 40.104, -75.384
Thunderstorms with torrential downpours also caused flash flooding in southern Montgomery County mainly in Upper Merion Township. In Upper Merion Township, a mud slide caused the closure of Balligomingo Road between Front Street and Portland Road. In the King of Prussia area of the township, numerous roadways were flooded. The Schuylkill Expressway (Interstate 76) was badly flooded with traffic either halted or barely able to get through as the heaviest rain occurred. Event precipitation totals included 2.61 inches in King Of Prussia and 1.98 inches in Bala Cynwyd.
Flash Flood, Chester
- When
- June 26, 11:05 PM EST to June 27, 2:00 AM EST
- Where
- Chester County, 0.67 mi NNW of Phoenixville to 0.9 mi ENE of Kimberton
- Cause
- Heavy Rain
- Reported by
- Mesonet
- Coordinates
- 40.139, -75.525
Thunderstorms with torrential downpours caused flash flooding in and around Pheonixville. A mesonet site within Phoenixville had an event total of 3.50 inches of rain.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Flooding in Indiana, June 26 to 27, 20152 deaths · 2 injured · $98,000 · 11 events
- Excessive Heat in Oregon, June 26 to 28, 20152 deaths · 2 injured · 2 events
- Hail and Damaging Winds in South Carolina, June 26 to 27, 20151 death · $96,000 · 55 kt wind · 22 events
- Excessive Heat in Washington, June 26 to 28, 20151 death · 1 injured · 1 event
- Lightning Strike in Florida, June 26, 20151 death · 1 event
- Flooding in Ohio, June 26 to 30, 2015$10 million · 4 events
- Hail and Damaging Winds in Georgia, June 26, 2015$2.4 million · 1.75 in hail · 14 events
- Tornado and Flash Flooding in West Virginia, June 26, 2015$921,000 · EF0 · 24 events
- Flash Flooding and Flooding in Ohio, June 26 to 27, 2015$132,000 · 1 in hail · 36 events
- Flash Flooding and Hail in Ohio, June 26, 2015$175,000 · 1.25 in hail · 12 events
- Damaging Wind and Lightning Strike in Mississippi, June 26 to 27, 2015$253,000 · 2 events
- Flash Flooding and Hail in Kentucky, June 26, 2015$65,000 · 2 in hail · 19 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 585988, 586013, 586014.